# SDR IPXA2021052869913

- Difficulty date: April 11, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 88,337 hours, 16,387 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rib
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C#1 ENGINE I/B T/R RIB AT NAC STA 210.130 HAS 2 GOUGES.REPAIRED GOUGED #1 ENGINE I/B T/R ZEE RIB AT NAC STA 210.130 IAW VT-SAA EA 011-7832-01-A9067 REV. IR AND UPS EO MD11-7830-80474-A. (MINOR).
